Find out more about delivery options here
Next day delivery
Free option available
With free medical assessment
No hidden fees
Genuine, branded medication
Fully secure & confidential
What is Telfast?
Telfast is the brand name version of Fexofenadine Hydrochloride 120 mg. Telfast contains the active ingredient fexofenadine hydrochloride which is an antihistamine used to treat seasonal allergic rhinitis (hayfever). There is no cure for hay fever, but Telfast is an effective way of treating the symptoms associated with hay fever.
How does Telfast work?
Fexofenadine hydrochloride, the active ingredient in Telfast, works to reduce hay fever symptoms by blocking histamine receptors. By blocking histamine receptors, Telfast reduces the symptoms that arise when exposed to allergens such as tree, weed and grass pollen.
How do you take Telfast?
Take one tablet once daily, unless otherwise directed by your doctor. One Telfast tablet should provide hay fever relief for up to a 24 hour period. Telfast should be taken with water before a meal. Always make sure to take medication as directed by your doctor or pharmacist.
How effective is Telfast?
Telfast is an effective way of treating hay fever symptoms. It is important to note that there is no cure for seasonal allergic rhinitis. Antihistamines, like Telfast and Cetirizine, work to alleviate the symptoms presented during exposure to allergens, but are unable to permanently cure someone of their allergies.
For additional relief from hay fever symptoms, you can use a nasal spray to relieve congestion.
What are the most common side effects of Telfast?
While not everyone experiences side effects with this medication, typically those who do only experience mild to moderate side effects and only do so for a short period of time. The most common side effects of Telfast are:
For less common side effects, see the patient information leaflet.
|Dosage Instructions||Take ONE tablet DAILY.|